MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 28th august 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-3638, knotless fibertak¿ with #2 suture (5-box), the implant holder tip broke during being deployed.Loose pieces were retrieved during the case.This was detected during a shoulder instability repair on (b)(6) 2025.The case was completed successfully by using another implant.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the tips of the device were broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces, misaligned insertion; prying/leveraging the device during insertion.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23084593
Report Number1220246-2025-03918
Device Sequence Number9812293
Product Code MBI
UDI-Device Identifier00888867292123
UDI-Public(01)00888867292123(11)241209(17)291130(10)15358672
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638
Device Lot Number15358672
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown